MathSciNet Relay Station
MathSciNet bibliographic data
MR1386263 (97c:65041) 65D20 (33C10)
Zhang, J. A note on the tau-method approximations for the Bessel functions $Y\sb 0(z)$ and $Y\sb 1(z)$. Comput. Math. Appl. 31 (1996), no. 9, 63–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement